MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; PORT ACCESS INSERT OUTPNT

MEDLINE INDUSTRIES, LP; PORT ACCESS INSERT OUTPNT
Catalog Number CVI5190A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025 when the port was being flushed it was identified that the "syringe wing was broken and ripped the nurse's glove".
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 when the port was being flushed it was identified that the "syringe wing was broken and ripped the nurse's glove".No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(6) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to d9: sample not returned.Update to h3: device not evaluated.Update to h6: type of investigation.Update to h6: investigation findings.

Common Device Name
PORT ACCESS INSERT OUTPNT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22645093
Report Number1417592-2025-00363
Device Sequence Number8715573
Product Code OFF
UDI-Device Identifier10198459107283
UDI-Public10198459107283
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberCVI5190A
Device Lot Number25ABG414
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight79 KG